Journal of Evolution Equations

, Volume 1, Issue 1, pp 39–67 | Cite as

Maximal regularity in continuous interpolation spaces and quasilinear parabolic equations

  • Philippe Clément
  • Gieri Simonett


In this paper we establish a geometric theory for abstract quasilinear parabolic equations. In particular, we study existence, uniqueness, and continuous dependence of solutions. Moreover, we give conditions for global existence and establish smoothness properties of solutions. The results are based on maximal regularity estimates in continuous interpolation spaces. An important new ingredient is that we are able to show that quasilinear parabolic evolution equations generate a smooth semiflow on the trace spaces associated with maximal regularity, which are the natural phase spaces in this framework.

Key words: Quasilinear parabolic equitations, maximal regularity, interpolation spaces. 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhäuser Verlag Basel, 2001

Authors and Affiliations

  • Philippe Clément
    • 1
  • Gieri Simonett
    • 2
  1. 1.Department of Mathematics and Informatics, Delft University of Technology, NL-2600 GA Delft, The Netherlands, e-mail: clement@twi.tudelft.nlNL
  2. 2.Department of Mathematics, Vanderbilt University, Nashville, TN 37240, USA, e-mail: simonett@math.vanderbilt.eduUS

Personalised recommendations